# SDR QXEA200500732

- Difficulty date: April 13, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND WING UPPER SKIN, TRAILING EDGE, OUTBOARD SIDE OF OUTBOARD MULTI SPOILER HAS TWO BROKEN FASTENERS.  REPLACED IAW CRJ700 SRM 51-62-06-001-001-A01.
